# SDR AWXA0000882

- Difficulty date: November 15, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: 699029
- Condition: Bent
- Location: Pax Door Gate
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EXTREMELY LOUD AIR RUSHING NOISE AT L1 DOOR.  PRESSURIZATION NORMAL, AIRCRAFT RETURNED TO PHX.  FOUND LOWER HINGE FLAP SEAL PLATE BENT AND NOT SEATING PROPERLY.  REPLACED FLAP SEAL ASSEMBLY.
